# SDR SWAA2018031220341

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 12,184 hours, 5,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5700
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN LENS FELL OFF.   REINSTALLED THE LENS IAW AMM.
